Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 827458, 7 pages
http://dx.doi.org/10.1155/2013/827458
Research Article

Multivalued Pseudo-Picard Operators and Fixed Point Results

Department of Mathematics, Faculty of Science and Arts, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey

Received 24 May 2013; Accepted 25 July 2013

Academic Editor: Josip E. Pečarić

Copyright © 2013 Gülhan Mınak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W.-S. Du, “Some new results and generalizations in metric fixed point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 5, pp. 1439–1446, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Reich, “Some problems and results in fixed point theory,” Contemporary Mathematics, vol. 21, pp. 179–187, 1983. View at Google Scholar
  4. T. Suzuki, “Mizoguchi-Takahashi's fixed point theorem is a real generalization of Nadler's,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 752–755, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Berinde and V. Berinde, “On a general class of multi-valued weakly Picard mappings,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 772–782, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Berinde, “Approximating fixed points of weak φ-contractions using the Picard iteration,” Fixed Point Theory, vol. 4, no. 2, pp. 131–142, 2003. View at Google Scholar · View at MathSciNet
  8. V. Berinde, “General constructive fixed point theorems for Ćirić-type almost contractions in metric spaces,” Carpathian Journal of Mathematics, vol. 24, no. 2, pp. 10–19, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Păcurar, “Sequences of almost contractions and fixed points,” Carpathian Journal of Mathematics, vol. 24, no. 2, pp. 101–109, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Reich, “Fixed points of contractive functions,” Bollettino dell'Unione Mathematica Italian, vol. 5, pp. 26–42, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. A. Rus, “Basic problems of the metric fixed point theory revisited. II,” Studia Universitatis Babeş-Bolyai Mathematica, vol. 36, no. 1, pp. 81–99, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Petruşel, “On Frigon-Granas-type multifunctions,” Nonlinear Analysis Forum, vol. 7, no. 1, pp. 113–121, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Berinde, “On the approximation of fixed points of weak contractive mappings,” Carpathian Journal of Mathematics, vol. 19, no. 1, pp. 7–22, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Berinde, Iterative Approximation of Fixed Points, Springer, Berlin, Germany, 2007. View at MathSciNet
  15. M. Păcurar, “Remark regarding two classes of almost contractions with unique fixed point,” Creative Mathematics and Informatics, vol. 19, no. 2, pp. 178–183, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of α-ψ-contractive multifunctions,” Fixed Point Theory and Applications, vol. 212, 6 pages, 2012. View at Publisher · View at Google Scholar
  18. E. Karapınar and B. Samet, “Generalized α-ψ contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of α -ψ-Ćirić generalized multifunctions,” Fixed Point Theory and Applications, vol. 24, 10 pages, 2013. View at Publisher · View at Google Scholar
  20. H. Nawab, E. Karapınar, P. Salimi, and F. Akbar, “α-admissible mappings and related fixed point theorems,” Journal of Inequalities and Applications, vol. 114, 11 pages, 2013. View at Google Scholar
  21. V. I. Istrăţescu, Fixed Point Theory: An Introduction, D. Reidel, Dordrecht, The Netherlands, 1981. View at MathSciNet
  22. Y. Feng and S. Liu, “Fixed point theorems for multi-valued increasing operators in partial ordered spaces,” Soochow Journal of Mathematics, vol. 30, no. 4, pp. 461–469, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet